# SDR 2007UALA04843

- Difficulty date: November 26, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 32,208 hours, 9,259 cycles
- Engine: Pwa PW4052
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIP COOLING TEST FAILED.  NO SMOKE ILLUMINATED, NO NW HORN.
